Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Estimation asymptotique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 47

  • Page / 2
Export

Selection :

  • and

Utilisation des opérateurs de Toeplitz pour estimation asymptotique des valeurs propres d'opérateurs pseudo-différentiels hypoelliptiques = Toeplitz operators using for asymptotic estimate of eigenvalues of hypoelliptic pseudo-differential operatorsBENARIOUA, Khadir.1985, 149 fThesis

SUR UNE METHODE D'ESTIMATION ASYMPTOTIQUE D'INTEGRALESTIKHONOV AN; SAMARSKIJ AA; ARSEN'EV AA et al.1972; ZH. VYSCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1972; VOL. 12; NO 4; PP. 1005-1012; BIBL. 9 REF.Serial Issue

Une estimation asymptotique pour le modèle de Ginzburg-Landau = An asymptotic estimate for the Ginzburg-Landau modelSTRUWE, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 317, Num 7, pp 677-680, issn 0764-4442Article

Asymptotic estimates of Stirling numbersTEMME, N. M.Studies in applied mathematics (Cambridge). 1993, Vol 89, Num 3, pp 233-243, issn 0022-2526Article

A converse to the Andreotti-Grauert theoremDEMAILLY, Jean-Pierre.Annales de la faculté des sciences de Toulouse. 2011, Vol 20, pp 123-135, issn 0240-2963, 13 p., NSConference Paper

Estimations asymptotiques du noyau de la chaleur sur les groupes de Heisenberg = Asymptotic estimates for the heat kernel on Heisenberg groupsLI, Hong-Quan.Comptes rendus. Mathématique. 2007, Vol 344, Num 8, pp 497-502, issn 1631-073X, 6 p.Article

Asymptotic estimation for a p-Ginzburg-Landau type minimizer in higher dimensionsLEI, Yutian.Pacific journal of mathematics. 2006, Vol 226, Num 1, pp 103-135, issn 0030-8730, 33 p.Article

ASYMPTOTIC ESTIMATES FOR THE HIGHER MOMENTS OF THE EXPECTED BEHAVIOR OF STRAIGHT INSERTION SORTDOBERKAT EE.1982; INFORMATION PROCESSING LETTERS; ISSN 0020-0190; NLD; DA. 1982; VOL. 14; NO 4; PP. 179-182; BIBL. 6 REF.Article

ESTIMATIONS ASYMPTOTIQUES D'ERREUR. IIVINOKUROV VA.1975; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 15; NO 6; PP. 1369-1380; BIBL. 8 REF.Article

A general theory for jackknife variance estimationJUN SHAO; WU, C. F. J.Annals of statistics. 1989, Vol 17, Num 3, pp 1176-1197, issn 0090-5364, 22 p.Article

Weyl formula for hypoelliptic operators of Schrödinger typeBUZANO, Ernesto; ZIGGIOTO, Andrea.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 1, pp 265-274, issn 0002-9939, 10 p.Article

Sur les propriétés arithmétiques des itérés d'automorphismes réguliers = Arithmetic properties of the iterates of regular automorphismsMARCELLO, Sandra.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 331, Num 1, pp 11-16, issn 0764-4442Article

Improved sequential and accelerated sequential procedures for estimating the scale parameter in a uniform distributionKUO, L; MUKHOPADHYAY, N; SOLANKY, T. K. S et al.Sequential analysis. 1991, Vol 10, Num 3-4, pp 235-246, issn 0747-4946Article

Sur l'identification d'un processus de branchement surcritique = On the identification of a supercritical branching processHAMZA, Kaïs; MAAOUIA, Faïza.Comptes rendus. Mathématique. 2009, Vol 347, Num 5-6, pp 321-325, issn 1631-073X, 5 p.Article

Asymptotics of the density of the supremum of a random walk with heavy-tailed incrementsYUEBAO WANG; KAIYONG WANG.Journal of applied probability. 2006, Vol 43, Num 3, pp 874-879, issn 0021-9002, 6 p.Article

Higher-order improvements of the parametric bootstrap for long-memory Gaussian processesANDREWS, Donald W. K; LIEBERMAN, Offer; MARMER, Vadim et al.Journal of econometrics. 2006, Vol 133, Num 2, pp 673-702, issn 0304-4076, 30 p.Conference Paper

Ground states of degenerate quasilinear equationsSERRIN, J; ZOU, H.Mathematics in science and engineering. 1993, Vol 192, pp 287-305, issn 0076-5392Article

Asymptotic estimates for solutions of second order elliptic equations in unbounded domainsAMREIN, W. O; BOUTET DE MONVEL-BERTHIER, A. M; GEORGESCU, V et al.Bulletin des sciences mathématiques (Paris. 1885). 1988, Vol 112, Num 4, pp 369-417, issn 0007-4497Article

On the control of an interacting particle estimation of Schrödinger ground statesROUSSET, Mathias.SIAM journal on mathematical analysis. 2007, Vol 38, Num 3, pp 824-844, issn 0036-1410, 21 p.Article

Maximum modulus points and zero sets of entire functions of regular growthOSTROVSKII, Iossif; ÜREYEN, Ersin.Comptes rendus. Mathématique. 2005, Vol 341, Num 8, pp 481-484, issn 1631-073X, 4 p.Article

On partitions without small partsNICOLAS, J.-L; SARKÖZY, A.Journal de théorie des nombres de Bordeaux. 2000, Vol 12, Num 1, pp 227-254, issn 1246-7405Article

ZETA FUNCTIONS FOR ANALYTIC MAPPINGS, LOG-PRINCIPALIZATION OF IDEALS, AND NEWTON POLYHEDRAVEYS, Willem; ZUNIGA-GALINDO, W. A.Transactions of the American Mathematical Society. 2008, Vol 360, Num 4, pp 2205-2227, issn 0002-9947, 23 p.Article

Adaptive estimation of linear functionals by model selectionLaurent, Béatrice; Ludeña, Carenne; Prieur, Clémentine et al.Publications du Laboratoire de statistique et probabilités. 2006, issn 0248-3289, 1Vol, 31 p.Report

On the best approximation by ridge functions in the uniform normGORDON, Y; MAIOROV, V; MEYER, M et al.Constructive approximation. 2002, Vol 18, Num 1, pp 61-85, issn 0176-4276Article

Estimation de la variance asymptotique de statistiques linéaires de rang et applications = Estimation of the asymptotic variance of linear rank statistic and applicationCAPERAA, P; GARRALDA-GUILLEM, A. I.Revue de statistique appliquée. 2000, Vol 48, Num 3, pp 75-93, issn 0035-175XArticle

  • Page / 2